# SDR UPS97825284

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 980-1705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CORROSION ON SEAT TRACK FROM FUSELAGE STATION 980 TO 1705, UNDERSIDE AND AT NUT CLIP HOLES.  REMOVED CORROSION FROM STA 980 TO 1270 AND 129 TO 1350.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  FOUND CORROSION FROM STA 1350 TO 1700 TO BE OUT OF LIMITS.  REMOVED SEAT TRACK FROM FUSELAGE STATION 1350 TO 1700 AND REPLACED IAW UPS EO 5320 5167C.
